# SDR CA011101012

- Difficulty date: October 31, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 903610373
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HIGH RESISTANCE (2.9 OHM) ENCOUNTERED ON CONTACTS AT CONNECTOR A210 PI PINS D TO E WHILE DOING PHASE 1 INSPECTION DUES ITEM CAMP CARD 321171 (CONTINUITY CHECK R/H DOWNLOCK MICRO SW) MICRO SW REPLACED AND RETRACTION TEST CARRIED OUT.
